# SDR SWIA200718229

- Difficulty date: May 7, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 14,436 hours, 12,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EMERGENCY LIGHTS ARE INOP.  RELAMPED LEFT AND RIGHT EMERGENCY LIGHTS AS REQUIRED IAW MM 33-5121.
